MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10015817
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd alaris¿ extension set leaked from the lumen during use.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "noted that drips were leaking around lumen and not infusing into patient.Attempted to reconnect and under sterile process and again lumen leaking.You could see that the quad fuse did not got far into the lumen but would not go any further.Had to reconnect new quad fuse with drips.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: one sample was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was connected to a syringe, the male luer was attached to a bd extension set and flushed through all the smartsites.No observation of leakage was seen.The customer complaint that the patient receiving an infusion had blood backflow into the line that also leaked could not be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review could not be performed because a lot number was not provided by the customer.

Brand Name
BD ALARIS¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15435359
Report Number9616066-2022-01352
Device Sequence Number17541693
Product Code FPA
UDI-Device Identifier10885403234057
UDI-Public10885403234057
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10015817
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer10/11/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown